Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618

    Arrow as many of you know

    i have been having vision problems with clomid. the fastest way to get rid of them is to get the clomid out of my system. so how helpfull do you think a sana would be.

  2. #2
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    bump

  3. #3
    Red Monster's Avatar
    Red Monster is offline Associate Member
    Join Date
    Nov 2004
    Location
    USA
    Posts
    259
    at what dose?

  4. #4
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    100mg ed for 3 weeks. ive been off it for 2 weeks and 3 days but im still having vision problems.

  5. #5
    Red Monster's Avatar
    Red Monster is offline Associate Member
    Join Date
    Nov 2004
    Location
    USA
    Posts
    259
    goodness!

    maybe the 100 was too much for that long, but still... you'ld expect that to clear up after 2 weeks off

    sorry cant be much help....keep us updated.
    Last edited by Red Monster; 12-29-2005 at 10:34 PM.

  6. #6
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    ok, i will. anyone else?

  7. #7
    Knight1811 is offline Associate Member
    Join Date
    Feb 2004
    Posts
    261
    Quote Originally Posted by roger24
    ok, i will. anyone else?

    What kind of vision problems? Are you referring to "trails?" You see trails as you move your head from one spot to another, especially at night? Or something else?

    K

  8. #8
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    yep, that and my vision just getts blurry sometimes.

  9. #9
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    bump

  10. #10
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    well, the trails are probably from the clomid. But being blurry, do you stare at a computer all day long? I do and my eyes get blurry from time to time and im not even on clomid. I also have 20/20 vision, my eyes just get tired from staring. You drinking a lot of water to flush your system out? Vitamins? I dont really think a sauna would help much.

  11. #11
    Knight1811 is offline Associate Member
    Join Date
    Feb 2004
    Posts
    261
    Quote Originally Posted by roger24
    yep, that and my vision just getts blurry sometimes.

    If it's trails...I recall many bros talking about it. I think it comes with the clomid territory. It ceases after a few weeks of stopping clomid. I don't recall any bros going blind or losing sight from clomid. If you arent' comfortable with the trails then there is always HCG and nolvadex or even some of the newer AIs. That has some dang good PCT affects.

    K

  12. #12
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    MORE INFO ON THIS

    Just stop taking it and you'll drop to nominal levels within a few days. My last PCT consisted for Avandia and Clomid in like three 5 day cycles of 100mg with a few days inbetween each rotation. Recovery went great. Might want to try this method in the future: Metformin with Clomid :: NEJM Abstract

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •